default-icon
Semen leakage
Sir.am suffering from semen leakage problem am taking Ayurveda medicines since 2 months but there is nothing has changed condition is the same as before plz some one suggest me something plzzzzz what should I do
174 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hey, I think it's premature ejaculation , Psychological factors such as anxiety, guilt, or depression can also cause it. In some cases, it may be related to a medical cause such as hormonal problems, injury, or a side effect of certain medicines. stopping or cutting down on the use of alcohol, tobacco, or illegal drugs may improve how well they can control ejaculation.practice yoga and meditation. SSRI is usually helpful ,consult psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.